RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 3, Pages 509–539 (Mi izv2379)  

Investigation of second order properties of statistical estimators in a scheme of independent observations

M. V. Burnashev


Abstract: The author obtains asymptotic expansions of statistical estimators, their moments, the integral risk, etc., with an investigation of the remainder terms of the expansions.
Bibliography: 25 titles.

Full text: PDF file (2383 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 18:3, 439–467

Bibliographic databases:

UDC: 519.2
MSC: Primary 62F20, 62E20; Secondary 62C99
Received: 13.02.1979
Revised: 15.01.1981

Citation: M. V. Burnashev, “Investigation of second order properties of statistical estimators in a scheme of independent observations”, Izv. Akad. Nauk SSSR Ser. Mat., 45:3 (1981), 509–539; Math. USSR-Izv., 18:3 (1982), 439–467

Citation in format AMSBIB
\Bibitem{Bur81}
\by M.~V.~Burnashev
\paper Investigation of second order properties of statistical estimators in a scheme of independent observations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 3
\pages 509--539
\mathnet{http://mi.mathnet.ru/izv2379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=623349}
\zmath{https://zbmath.org/?q=an:0523.62029|0486.62034}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 18
\issue 3
\pages 439--467
\crossref{https://doi.org/10.1070/IM1982v018n03ABEH001394}


Linking options:
  • http://mi.mathnet.ru/eng/izv2379
  • http://mi.mathnet.ru/eng/izv/v45/i3/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:200
    Full text:54
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020